# SDR DALA13049856309

- Difficulty date: October 7, 2013
- Submitted: October 7, 2013
- Operation: Air carrier
- Aircraft: N669US
- Make and model: Boeing 747451
- Aircraft serial: 24224
- Aircraft time: 99,497 hours, 12,193 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 5 MAIN CABIN DOOR CUT OUT FWD DOOR FRAME JUST BELOW S17L AREA FOUND CRACKED.  CRACK CUTOUT AND REPAIRED IAW ERA 512578-14,  REV ORIGINAL.
